On the formality of equivariant classifying spaces.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 291-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-vector bundles modeled by a representation, classifying -space, rational -homotopy type, rational cohomology of fixed point sets, finite group, representation, equivariantly formal, equivariant characteristic classes
@article{MZ_1995__218_4_174730,
author = {Mel Rothenberg and Georgia Triantafillou},
title = {On the formality of equivariant classifying spaces.},
journal = {Mathematische Zeitschrift},
pages = {291--304},
year = {1995},
volume = {218},
number = {4},
zbl = {0813.55007},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174730/}
}
Mel Rothenberg; Georgia Triantafillou. On the formality of equivariant classifying spaces.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 291-304. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174730/